# SDR QXEA200603204

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 13,238 hours, 13,244 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071268
- Condition: Defective
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG FLIGHT NR 2396: WITH PROP HEAT SELECT ON, PROP DEICE CAUTION LIGHT KEEPS ILLUMINATING MOMENTARILY WHEN THE RIGHT GREEN PORP ICE ANNUNCIATOR LIGHTS COMES ON.  MAINTENANCE REPLACED NR 2 BLADE PROP DEICE HARNESS IAW AMM TASK 61-10-06.  FUNCTIONAL TEST AND CALIBRATION NORMAL.  AIRCRAFT RETURNED TO SERVICE.
